# SDR MASA2011062003064

- Difficulty date: June 19, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 17,977 hours, 14,232 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION IN FLT- ADJUSTED PX25 AND 46
